On boundaries of teichmüller spaces and on kleinian groups, III

William Abikoff Columbia University, New York, N. Y., USA

TBD mathscidoc:1701.331477

Acta Mathematica, 134, (1), 211-237, 1974.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:35 uploaded by actaadmin ] [ 282 downloads ] [ 0 comments ]
@inproceedings{william1974on,
  title={On boundaries of teichmüller spaces and on kleinian groups, III},
  author={William Abikoff},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235734745186},
  booktitle={Acta Mathematica},
  volume={134},
  number={1},
  pages={211-237},
  year={1974},
}
William Abikoff. On boundaries of teichmüller spaces and on kleinian groups, III. 1974. Vol. 134. In Acta Mathematica. pp.211-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203235734745186.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved